# SDR DALA2024092409394

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 80,288 hours, 10,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 156282
- Condition: Inoperative
- Location: Zone 200
- Part time: 19,900 hours, 8,891 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3352 SEATS 22HJ TO 37JK EEPL INOP. CORRECTIVE ACTION: R/R EPSU (16WL) PER A330 AMM 33-51. BITE & OPS CHECK GOOD. (4066347)
